# SDR CALA2025121912243

- Difficulty date: December 10, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA BS 986+6, RBL 45 UPPER FLOOR SUPPORT.  R & R THE FLOOR SUPPORT BS 986.5 + 6, RBL 45,  IAW SRM 51040-02-0G-0, AND DWG 147A5700.
